# SDR USAAD98097

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 36,789 hours
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

MCO - FLT 2292 - DURING CLIMB-OUT, THERE WAS A LOUD BANG FROM THE LEFT ENGINE AND THE N1 INDICATION DECREASED.  THE VIBRATION INDICATION WENT OFF SCALE ON THE HIGH SIDE.  THE ENGINE THROTTLE WAS RETURNED TO IDLE, THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ENGINE.  (X)
